# SDR SWIA200211242

- Difficulty date: September 20, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 22,056 hours, 31,207 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 80055711
- Part serial: 0299
- Condition: Malfunctioned
- Location: Warning System
- Part time: 6,549 hours, 9,289 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TO AURAL WARNING WITH TRIM IN GREEN.  ABORTED TAKE OFF REMOVED AND REPLACED AURAL WARNING UNIT.  OPS CHECKS GOOD ON GROUND.
